# SDR GTIA2019112184796

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 6,513 hours, 2,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE LOW PRESS-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00 TO PROPER PRESSURE.
